Simpler Approximation of the Maximum Asymmetric Traveling Salesman Problem

Authors Katarzyna Paluch, Khaled Elbassioni, Anke van Zuylen

Thumbnail PDF


  • Filesize: 0.54 MB
  • 6 pages

Document Identifiers

Author Details

Katarzyna Paluch
Khaled Elbassioni
Anke van Zuylen

Cite AsGet BibTex

Katarzyna Paluch, Khaled Elbassioni, and Anke van Zuylen. Simpler Approximation of the Maximum Asymmetric Traveling Salesman Problem. In 29th International Symposium on Theoretical Aspects of Computer Science (STACS 2012). Leibniz International Proceedings in Informatics (LIPIcs), Volume 14, pp. 501-506, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2012)


We give a very simple approximation algorithm for the maximum asymmetric traveling salesman problem. The approximation guarantee of our algorithm is 2/3, which matches the best known approximation guarantee by Kaplan, Lewenstein, Shafrir and Sviridenko. Our algorithm is simple to analyze, and contrary to previous approaches, which need an optimal solution to a linear program, our algorithm is combinatorial and only uses maximum weight perfect matching algorithm.
  • approximation algorithm
  • maximum asymmetric traveling salesman problem


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail